Spremljaj
Jason P. Miller
Jason P. Miller
Preverjeni e-poštni naslov na statslab.cam.ac.uk - Domača stran
Naslov
Navedeno
Navedeno
Leto
Liouville quantum gravity as a mating of trees
B Duplantier, J Miller, S Sheffield
arXiv preprint arXiv:1409.7055, 2014
2762014
Imaginary geometry I: interacting SLEs
J Miller, S Sheffield
Probability Theory and Related Fields 164, 553-705, 2016
2352016
Liouville quantum gravity and the Brownian map I: the metric
J Miller, S Sheffield
Inventiones mathematicae 219 (1), 75-152, 2020
216*2020
Imaginary geometry IV: interior rays, whole-plane reversibility, and space-filling trees
J Miller, S Sheffield
Probability Theory and Related Fields 169, 729-869, 2017
1892017
Liouville quantum gravity and the Brownian map II: geodesics and continuity of the embedding
J Miller, S Sheffield
The Annals of Probability 49 (6), 2732-2829, 2021
1682021
Liouville quantum gravity and the Brownian map III: the conformal structure is determined
J Miller, S Sheffield
arXiv preprint arXiv:1608.05391, 2016
150*2016
Thick points of the Gaussian free field
X Hu, J Miller, Y Peres
1352010
Imaginary geometry III: reversibility of SLE k for k ϵ (4,8)
J Miller, S Sheffield
Annals of Mathematics, 455-486, 2016
134*2016
Imaginary geometry II: Reversibility of for
J Miller, S Sheffield
1232016
Quantum loewner evolution
J Miller, S Sheffield
1192016
Existence and uniqueness of the Liouville quantum gravity metric for
E Gwynne, J Miller
Inventiones mathematicae 223 (1), 213-333, 2021
1182021
An axiomatic characterization of the Brownian map
J Miller, S Sheffield
Journal de l’École polytechnique—Mathématiques 8, 609-731, 2021
802021
Intersections of SLE paths: the double and cut point dimension of SLE
J Miller, H Wu
Probability Theory and Related Fields 167 (1), 45-105, 2017
802017
Bipolar orientations on planar maps and
R Kenyon, J Miller, S Sheffield, DB Wilson
The Annals of Probability 47 (3), 1240-1269, 2019
782019
Liouville quantum gravity spheres as matings of finite-diameter trees
J Miller, S Sheffield
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 55 (3 …, 2019
762019
Scaling limit of the uniform infinite half-plane quadrangulation in the Gromov-Hausdorff-Prokhorov-uniform topology
E Gwynne, J Miller
702017
CLE percolations
J Miller, S Sheffield, W Werner
Forum of Mathematics, Pi 5, e4, 2017
682017
Forecasting market prices in a supply chain game
C Kiekintveld, J Miller, PR Jordan, MP Wellman
Proceedings of the 6th international joint conference on Autonomous agents …, 2007
672007
The Tutte embedding of the mated-CRT map converges to Liouville quantum gravity
E Gwynne, J Miller, S Sheffield
662021
Fluctuations for the Ginzburg-Landau interface model on a bounded domain
J Miller
Communications in mathematical physics 308 (3), 591-639, 2011
632011
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20